# SDR DALA1500066805

- Difficulty date: May 8, 2010
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 44,087 hours, 14,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tee Fitting
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR INTERCOSTAL TEE FITTING DAMAGED.  REPLACED IAW AA 5310-01371.
